Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hello chaps,

I am form Hungary, so I don't take exactly Accutane, but something else which contains isotretinoin, and hopefully one day it will have a similar effect.
I started taking this medicine in December, and so far I can say that my face has improved a wee, although, it doesn't meet my expectations at all.
There was a time when I took 10 mgs, and there was one when I took 20 mgs. The doctor sometimes augmented, sometimes diminished it. Anyway, now I am on 10 mgs, because she told me that during the summer she didn't want to make me take any risks...
So, approximately 7-8 months have passed, and I'm still devastated. There are certain periods, when I feel such as 'yes, finally, it has started working'. However, after a couple a weeks, I have a terrible breakout.
I am honestly lost and don't know what to do.
Would you have any piece of advice? Has anything similar happened to you? What do you think overall?

Xoxo

15632011742208075029155137987198.jpg

15632011988951742941035946794512.jpg

Share this post


Link to post
Share on other sites
Posted (edited)

Grey

You may (now) have fungal acne.

Fungal acne is CAUSED by taking antibiotics, and some other meds possibly including accutane.

I suggest you do the following -

1. Buy clotrimazole topical antifungal cream (often sold as Canesten - no prescription needed) and apply it to the areas with the acne 2-3 times a day. Topical antifungal creams are totally safe. You may need a more targeted antifungal cream, but start with clotrimazole antifungal cream.

2. Wash your hair in an antidandruff shampoo.

3. Do NOT apply any moisturisers or organic oils to the areas with acne. Keep your skin very dry. Wipe off sweat. Fungus loves moisture.

4. Do NOT use facial scrubs or exfoliate your skin. Doing so destroys the skin barrier and allows fungus to invade the pores, and cause acne. Do NOT use BP or anything harsh on your skin.

D you have dandruff or a white tongue ? Have you taken antibiotics ?

I am happy to hear back from you.
 

Standard statement - I have spent over 2,500 hours reading scientific papers about fungal acne and gram negative acne, and I have extensive experience with fungal acne, in particular. I am a scientist (not a biomedical scientist), and I a

Edited by Aussie Scientist

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×